MDJunction - People Helping People
 
Ask a Question
07/09/2010 12:18 AM

Dark Urine, related to detoxing?

ten1988
ten1988  
Posts: 748
Member

I have been using Samento/Banderol on top of my antibiotics for 1 week now.

I wake up around noon, and drink about 5 bottles of water from noon-4, taking the samento/banderol full dose at around 3 pm along with Burbur detox 15 drops.

Then I drink 1 glass of water around 5 pm with lemon while at work. I urinate quite frequently during this, but after arriving to work and working for a couple hours of only drinking water, I urinate and it has been dark yellow, like i was asleep all night and just using the bathroom.

I was thinking maybe the samento/banderol are working and the burbur is helping detox, causing the dark urine? Is that a sign you are detoxing right?

Reply

07/09/2010 04:25 AM
Paschalltwin
Paschalltwin  
Posts: 199
Member

My urine is dark, but I think it is because of the suppliments. Sometimes suppliments, vitamins, and medications can do this.

07/09/2010 01:05 PM
waxby
waxbyPosts: 4837
VIP Member

~~~Hello ten,

~~~Mine is dark too and sometimes cloudy.I don't know why.Supplements as Paschall stated? LYME?! There is a forum here on MDJunction I have not looked at called Maple Syrup Urine Disease Group.Mine is not quite that dark,but not far off sometimes.

```````~~~From my straight jacket~~~out on a limb~~~lookin like a cocoon~~~hangin by a thread~~~waitin for a butterfly~~~under the moon~~~Mitchell~~~


07/09/2010 02:27 PM
Santinagirl
Santinagirl  
Posts: 104
Member

Becareful you guys. Because I know that dark urine is a sign that the liver is under stress. (which may be happening because of the detox)But I dont think its maple syrup disease.

Cause that happens mostly in babies. You may just be cleaning your liver out. Drinking 5 bottles of water shouldn't allow your urine to be dark.


07/09/2010 02:38 PM
TaraT
TaraT  
Posts: 4164
VIP Member

I simply do not drink enough water. But I agree with Santinagirl that if you are drinking a lot of water you should not have dark urine unless its supplements.

07/09/2010 06:38 PM
AshMcD
AshMcD  
Posts: 144
Member

I had that happen to me during the course of my Argentyn (colloidal silver) iv's. I would drink so much water and my urine would be like dark dark dark like I hadn't had any water for days...I asked

my Naturopath and she said it was from detoxing. As soon as my course of iv's ended over a period of 6 weeks, my urine was back to

normal. Based on my experience I would say it is from detoxng...! Nothing like a good urine conversation haha : )


07/09/2010 07:56 PM
waxby
waxbyPosts: 4837
VIP Member

~~~Urinot kidding!

```````~~~From my straight jacket~~~out on a limb~~~lookin like a cocoon~~~hangin by a thread~~~waitin for a butterfly~~~under the moon~~~Mitchell~~~


07/09/2010 10:24 PM
ten1988
ten1988  
Posts: 748
Member

lol
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved